# SDR 97ZZZX2546

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Parachute
- Condition: Malfunction
- Location: Main
- Component: Tandem
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TANDEM RESERVE CHUTE DEPLOYMENT OCCURRED DUE TO MAIN CHUTE CLOSING LOOP BROKE JUST BELOW FINGER TRAP ENTRY POINT FOLLOWING EXIT FROM AIRCRAFT.
